RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 5(27), Pages 7–51 (Mi umn8757)  

This article is cited in 1 scientific paper (total in 1 paper)

On binary quadratic forms with positive determinant

A. A. Markov


Full text: PDF file (2889 kB)

Bibliographic databases:


Citation: A. A. Markov, “On binary quadratic forms with positive determinant”, Uspekhi Mat. Nauk, 3:5(27) (1948), 7–51

Citation in format AMSBIB
\Bibitem{Mar48}
\by A.~A.~Markov
\paper On binary quadratic forms with positive determinant
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 5(27)
\pages 7--51
\mathnet{http://mi.mathnet.ru/umn8757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27019}
\zmath{https://zbmath.org/?q=an:0031.10602}


Linking options:
  • http://mi.mathnet.ru/eng/umn8757
  • http://mi.mathnet.ru/eng/umn/v3/i5/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук
    Number of views:
    This page:511
    Full text:264
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019